# SDR FDEA201503251082

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 232 hours, 12,648 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Hose
- Part number: A2627054520200
- Part serial: 0000
- Condition: Cracked
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG EXTINGUISHER HOSES NR 1 & 3, CRACKED & COLLAPSING WHERE HOOKED TO DG CAN & NEED TO BE REPLACED.  R & R HOSES NR 1 & 3 IAW AMM 26-28-00, OK FOR SVC.
